H. Abboud, V. Girault, and T. Sayah, A second order accuracy for a full discretized time-dependent Navier???Stokes equations by a two-grid scheme, Numerische Mathematik, vol.33, issue.4, pp.189-231, 2009.
DOI : 10.1007/s00211-009-0251-5

URL : https://hal.archives-ouvertes.fr/hal-00176003

R. Agroum, C. Bernardi, and J. Satouri, Spectral discretization of the time-dependent Navier???Stokes problem coupled with the heat equation, Applied Mathematics and Computation, vol.268, pp.49-59, 2015.
DOI : 10.1016/j.amc.2015.06.047

URL : https://hal.archives-ouvertes.fr/hal-00997632

R. Agroum, S. M. Aouadi, C. Bernardi, and J. Satouri, Spectral discretization of the Navier???Stokes equations coupled with the heat equation, ESAIM: Mathematical Modelling and Numerical Analysis, vol.49, issue.3, pp.621-639, 2015.
DOI : 10.1007/BF03167866

URL : https://hal.archives-ouvertes.fr/tel-01134007

D. Arnold, F. Brezzi, and &. M. Fortin, A stable finite element for the stokes equations, Calcolo, vol.21, issue.4, pp.337-344, 1984.
DOI : 10.1007/BF02576171

C. Bernardi and V. Girault, A Local Regularization Operator for Triangular and Quadrilateral Finite Elements, SIAM Journal on Numerical Analysis, vol.35, issue.5, pp.1893-1916, 1998.
DOI : 10.1137/S0036142995293766

URL : http://eprints.iisc.ernet.in/55/1/BERNARDI.pdf

M. Bulicek, E. Feireisl, and J. Malek, A Navier???Stokes???Fourier system for incompressible fluids with temperature dependent material coefficients, Nonlinear Analysis: Real World Applications, vol.10, issue.2, pp.992-1015, 2009.
DOI : 10.1016/j.nonrwa.2007.11.018

V. Girault and &. Raviart, Finite Element Methods for the Navier-Stokes Equations. Theory and Algorithms, Springer Series in Computational Mathematics, 1986.

V. Girault and J. L. , Lions, Two-grid finite-element schemes for the steady Navier-Stokes problem in polyhedra, Portugaliae Mathematica Nova Série, vol.58, issue.1, pp.25-57, 2001.

P. Clément and R. A. , Approximation by finite element functions using local regularisation, Anal. Numer, vol.9, pp.77-84, 1975.

F. Hecht, New development in freefem++, Journal of Numerical Mathematics, vol.20, issue.3-4, pp.251-266, 2012.
DOI : 10.1515/jnum-2012-0013

URL : https://hal.archives-ouvertes.fr/hal-01476313

I. Daniala, . Molgan, L. Hecht, and . Masson, A Newton method with adaptive finite elements for solving phase-change problems with natural convection, Journal of Computational Physics, vol.274, pp.274-826, 2014.
DOI : 10.1016/j.jcp.2014.06.036

L. R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions, Mathematics of Computation, vol.54, issue.190, pp.483-493, 1990.
DOI : 10.1090/S0025-5718-1990-1011446-7